Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

June 8, 2021Yazoo County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 8, 2021, 4:54 PM CDT for Yazoo County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2021, 4:54 PM CDT (21:54 UTC)
Expired
Jun 8, 2021, 5:30 PM CDT
In force
36 min
Issued by
NWS Jackson, MS

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WWUS84 KJAN 082154
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Tue Jun 8 2021
 
MSZ042-043-047-048-082230-
Warren MS-Hinds MS-Yazoo MS-Madison MS-
454 PM CDT Tue Jun 8 2021

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...YAZOO...
NORTHWESTERN HINDS AND WEST CENTRAL MADISON COUNTIES UNTIL 530 PM
CDT...

At 454 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Holly Bluff to near Phoenix to near
Redwood. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Tinsley and Phoenix around 500 PM CDT.
  Little Yazoo around 510 PM CDT.
  Yazoo City around 515 PM CDT.
  Myrleville around 520 PM CDT.

Other locations impacted by these storms include Satartia and
Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Mississippi.

LAT...LON 3240 9094 3245 9090 3244 9088 3245 9087
      3245 9086 3249 9086 3257 9073 3269 9064
      3287 9072 3292 9066 3292 9045 3295 9030
      3269 9026 3260 9031 3241 9056
TIME...MOT...LOC 2154Z 266DEG 36KT 3285 9063 3266 9055 3244 9081 

$$

NF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:19 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 8, 4:19 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
419 PM CDT Tue Jun 8 2021

.DISCUSSION...

Tonight & Wednesday:

Tonight: Some flash flooding potential could linger into the early
evening hours. Closed low aloft will become less organized & progged
to slowly move E-NE out of the Ozarks into the Mid-Upper MS Valley.
This will help drive a southern stream shortwave trough axis west of
the MS River around midnight & right along the MS River by daybreak.
With subtle ascent, high PW/low-level Theta E in the cloud bearing
layer, heavy downpours can't be ruled out. Due to this, kept the
current HWO graphic/threats as is, but most should end by early
evening. With high PWs & HREF guidance indicative of MCV potential
but limited coverage, convective potential will be tricky overnight.
Flash Flood Watch is only going to go through 9PM, due to lower
confidence in convective redevelopment. Severe potential looks less
likely, but can't rule out some stronger storms with any
redevelopment. Lows will remain above normal due to clouds & high
low-level moisture.

Wednesday: Trough axis will propagate across the region on
Wednesday, leading to increased low-level convergence & ascent. Any
lingering rain & storms will become more robust as heating increases.
Scattered-numerous rain & storms are expected, mainly across the Hwy
82 & Hwy 45 corridors. Expect any convection to become robust into
the afternoon. Lapse rates & minor-moderate destabilization will
lead to some efficient cold pool potential, but vertical totals will
be less than today. Best wind potential will again will be segments
bowing more to the E. Some strong to isolated severe storms, with
gusty winds, can't be ruled out but will be more diurnal & mesoscale
driven. Any MCV, which continues to be depicted in HREF CAM suite
guidance, could help coverage to pick up. In addition, high moisture
laden air could help convective coverage to pick up by mid-morning.
With being highly mesoscale driven & less microburst potential, will
hold off mention for now. Heavy downpours are again possible, but
coverage will be a little more scattered & less focused over the
same area with wet antecedent conditions. Will hold off any mention
in the HWO for now. Highs will again near normals, but slightly
cooler in the N & E where more rain/storms will reside. Some heat
stress from warmth/humidity is possible, with heat indices into the
upper 90s. /DC/

Wednesday night through Monday night: the mean trough position
will shift a bit more to the northeast of the ArkLaMiss as we
finish up the week and go into the weekend, while ridging
increases over the Southern Plains to our west. Cyclonic flow
aloft should continue to support a considerable amount of
thunderstorm activity, and it may not necessarily peak during the
afternoon/evening. There could be a sneaky heavy rain threat with
this sort of pattern as a persistent moisture convergence may
attempt to set up with northwest flow aloft along the eastern edge
of the increasing ridge. Looking ahead to early next week, we
should see hotter weather and decreasing rain chances overall with
the ridge expanding more into the ArkLaMiss region. /EC/

&&

.AVIATION...
18Z TAF discussion:

A mix of MVFR/VFR cigs prevail this afternoon, with brief IFR
flight cats from storms/reduced vis at GLH. More scattered-
numerous TSRA will affect most sites today, with first ongoing at
GLH. More scattered coverage of TSRA w/ gusty winds/reduced
cigs/vis is expected elsewhere this aftn. MVFR-IFR cigs are
expected to develop at most TAF sites after 09/06-09Z Wednesday.
This will especially be the case at eastern TAF sites (GTR, MEI,
HBG & PIB) & possibly at central TAF sites (JAN & HKS). Expect
flight cat reductions to lift to VFR after 09/14-16Z. Winds will
be southerly today & more southwesterly Wednesday. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  90  74  88 /  34  65  18  28
Meridian      72  88  71  87 /  43  76  15  38
Vicksburg     75  90  74  90 /  30  60  19  22
Hattiesburg   73  88  72  89 /  37  73   5  25
Natchez       74  89  73  87 /  21  54   5  14
Greenville    73  84  74  87 /  60  68  49  40
Greenwood     73  84  73  86 /  52  76  57  54

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 PM CDT this evening for MSZ018-019-
     025>028-034>036.

LA...None.
AR...Flash Flood Watch until 9 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Jun 8, 3:22 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
322 PM CDT Tue Jun 8 2021

ARZ074-075-MSZ018-019-025-034-092030-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-
322 PM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Significant
TIMING...The rest of this afternoon through this evening

The rest of this afternoon through this evening, severe
thunderstorms and tornadoes are possible through the afternoon to
early evening hours. Some thunderstorms could produce damaging
wind gusts to 60 to 70 mph.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through this evening, widespread flash
flooding is likely and ongoing and significant flooding is
possible. Many roads are flooded or closed and some structural
flooding are likely and water rescues are possible. Moderate to
major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ009-015-MSZ030>033-037-040>042-092030-
East Carroll-Richland-Clay-Lowndes-Choctaw-Oktibbeha-Attala-
Issaquena-Sharkey-Yazoo-
322 PM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, northeast Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through this evening

The rest of this afternoon through this evening, severe
thunderstorms and tornadoes are possible through the afternoon to
early evening hours. Some thunderstorms could produce damaging
wind gusts to 60 to 70 mph.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through this evening, one to three
inches of rain in a short amount of time may lead to localized
flash flooding, especially in low lying and urban areas, through
this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ007-008-MSZ026>029-035-036-092030-
Morehouse-West Carroll-Grenada-Carroll-Montgomery-Webster-
Humphreys-Holmes-
322 PM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through this evening

The rest of this afternoon through this evening, severe
thunderstorms and tornadoes are possible through the afternoon to
early evening hours. Some thunderstorms could produce damaging
wind gusts to 60 to 70 mph.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through this evening, areas of flash
flooding likely and some roads have been flooded or closed. Some
structures have been threatened by high water. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ016-023-025-MSZ043>053-092030-
Madison LA-Franklin LA-Tensas-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
322 PM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through this evening

The rest of this afternoon through this evening, isolated severe
storms capable of damaging wind gusts are possible through the
afternoon to early evening hours.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ038-039-092030-
Winston-Noxubee-
322 PM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of east central
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through this evening

The rest of this afternoon through this evening, isolated severe
storms capable of damaging wind gusts are possible through the
afternoon to early evening hours.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through this evening, one to three
inches of rain in a short amount of time may lead to localized
flash flooding, especially in low lying and urban areas, through
this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024-026-MSZ054>066-072>074-092030-
Catahoula-Concordia-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
322 PM CDT Tue Jun 8 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jun 8, 3:06 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
306 PM CDT Tue Jun 8 2021

ARZ075-MSZ018-034-082045-
Chicot AR-Washington MS-Bolivar MS-
306 PM CDT Tue Jun 8 2021

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CHICOT...NORTHWESTERN
WASHINGTON AND BOLIVAR COUNTIES UNTIL 345 PM CDT...

At 305 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near White River National Wildlife Refuge
to near Dermott. Movement was east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Scott, Lamont and Winterville around 340 PM CDT.
  Benoit around 345 PM CDT.

Other locations impacted by these storms include Alligator,
Winstonville, Beulah, Duncan, Pace and Halley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas...and northwestern Mississippi.

LAT...LON 3412 9066 3342 9093 3345 9145 3356 9145
      3352 9125 3360 9113 3370 9121 3368 9103
      3373 9115 3378 9113 3378 9099 3385 9107
      3393 9101 3397 9109 3396 9097 3402 9099
      3409 9087 3411 9094 3412 9095
TIME...MOT...LOC 2005Z 265DEG 33KT 3414 9112 3358 9144

NF
Special weather statement, Jun 8, 3:27 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
327 PM CDT Tue Jun 8 2021

MSZ043-048-049-082100-
Hinds MS-Rankin MS-Madison MS-
327 PM CDT Tue Jun 8 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...NORTHEASTERN
HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 400 PM CDT...

At 326 PM CDT, Meteorologists were tracking a strong thunderstorm
near Clinton, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Pocahontas around 335 PM CDT.
  Ridgeland around 340 PM CDT.
  Madison and Annandale around 345 PM CDT.
  Gluckstadt around 355 PM CDT.
  Canton around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3234 9044 3270 9013 3244 8985 3220 9025
TIME...MOT...LOC 2026Z 220DEG 29KT 3236 9027

NF
Special weather statement, Jun 8, 3:56 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
356 PM CDT Tue Jun 8 2021

MSZ019-025-082145-
Leflore MS-Sunflower MS-
356 PM CDT Tue Jun 8 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SUNFLOWER AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 445 PM CDT...

At 356 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles northeast of Shelby to near
Lamont. Movement was east at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Rome around 405 PM CDT.
  Ruleville and Blaine around 440 PM CDT.
  Drew around 445 PM CDT.

Other locations impacted by these storms include Doddsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Mississippi.

LAT...LON 3399 9045 3381 9045 3381 9029 3357 9045
      3352 9076 3362 9076 3362 9066 3399 9066
TIME...MOT...LOC 2056Z 249DEG 43KT 3402 9068 3352 9112

GRG
Special weather statement, Jun 8, 3:58 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
358 PM CDT Tue Jun 8 2021

MSZ030-031-033-082130-
Lowndes MS-Oktibbeha MS-Clay MS-
358 PM CDT Tue Jun 8 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
OKTIBBEHA... SOUTHEASTERN CLAY AND CENTRAL LOWNDES COUNTIES UNTIL
430 PM CDT...

At 358 PM CDT, Meteorologists were tracking strong thunderstorms
near West Point, moving northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Starkville, Columbus, West Point, Columbus AFB, Caledonia, Kolola
Springs, Waverly, Bent Oak, Tibbee, Muldrow and Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3366 8826 3335 8849 3350 8884 3373 8872
      3368 8872 3368 8850 3367 8849 3366 8852
      3365 8851 3366 8850 3366 8846 3368 8843
      3367 8842 3369 8839 3369 8837 3372 8833
      3374 8833 3374 8825
TIME...MOT...LOC 2058Z 217DEG 27KT 3363 8857

NF
Special weather statement, Jun 8, 4:11 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
411 PM CDT Tue Jun 8 2021

MSZ038-039-045-046-082200-
Kemper MS-Neshoba MS-Winston MS-Noxubee MS-
411 PM CDT Tue Jun 8 2021

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NOXUBEE...KEMPER...
SOUTHEASTERN WINSTON AND EASTERN NESHOBA COUNTIES UNTIL 500 PM CDT...

At 411 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Emelle to near De Kalb to near
House. Movement was north at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Bluff Springs and Gholson around 430 PM CDT.
  Cooksville and Paulette around 440 PM CDT.
  Preston around 445 PM CDT.
  Nanih Waiya around 450 PM CDT.
  Macon around 500 PM CDT.

Other locations impacted by these storms include Shuqualak and
Scooba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3269 8838 3269 8862 3259 8904 3302 8900
      3314 8855 3314 8832
TIME...MOT...LOC 2111Z 191DEG 23KT 3279 8834 3279 8864 3267 8896

NF
Special weather statement, Jun 8, 4:54 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Tue Jun 8 2021

MSZ042-043-047-048-082230-
Warren MS-Hinds MS-Yazoo MS-Madison MS-
454 PM CDT Tue Jun 8 2021

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...YAZOO...
NORTHWESTERN HINDS AND WEST CENTRAL MADISON COUNTIES UNTIL 530 PM
CDT...

At 454 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Holly Bluff to near Phoenix to near
Redwood. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Tinsley and Phoenix around 500 PM CDT.
  Little Yazoo around 510 PM CDT.
  Yazoo City around 515 PM CDT.
  Myrleville around 520 PM CDT.

Other locations impacted by these storms include Satartia and
Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Mississippi.

LAT...LON 3240 9094 3245 9090 3244 9088 3245 9087
      3245 9086 3249 9086 3257 9073 3269 9064
      3287 9072 3292 9066 3292 9045 3295 9030
      3269 9026 3260 9031 3241 9056
TIME...MOT...LOC 2154Z 266DEG 36KT 3285 9063 3266 9055 3244 9081

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:22 PM CDTSpecial Weather StatementJANHumphreys, Leflore, Sunflower38 min
Jun 8, 4:21 AM CDTFlash Flood WatchJANBolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more17 hr
Jun 8, 7:28 AM CDTFlash Flood WarningJANBolivar, Sunflower5 hr
Jun 8, 8:12 AM CDTRiver Flood WarningJANNeshoba7 days
Jun 8, 9:27 AM CDTRiver Flood WarningJANMadison, Yazoo14 days
Jun 8, 9:27 AM CDTRiver Flood WarningJANAttala, Holmes10 days
Jun 8, 9:41 AM CDTFlash Flood Warning Considerable damage threatJANBolivar, Sunflower2 hr
Jun 8, 11:53 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatJANBolivar, Sunflower3 hr
Jun 8, 2:38 PM CDTFlash Flood Warning Considerable damage threatJANBolivar, Sunflower3 hr
Jun 8, 3:06 PM CDTSpecial Weather StatementJANBolivar39 min
Jun 8, 3:12 PM CDTSevere Thunderstorm WarningJANBolivar63 min
Jun 8, 3:27 PM CDTSpecial Weather StatementJANMadison33 min
Jun 8, 3:31 PM CDTRiver Flood WarningJANCarroll, Leflore15 days
Jun 8, 3:31 PM CDTRiver Flood WarningJANSunflower18 days
Jun 8, 3:56 PM CDTSpecial Weather StatementJANSunflower49 min
Jun 8, 3:58 PM CDTSpecial Weather StatementJANLowndes32 min
Jun 8, 4:08 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Sharkey, Warren, Yazoo52 min
Jun 8, 4:11 PM CDTSpecial Weather StatementJANKemper, Noxubee49 min
Jun 8, 4:39 PM CDTFlash Flood WarningJANBolivar, Washington2 hr
Jun 8, 5:05 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo40 min
Jun 8, 5:14 PM CDTSpecial Weather StatementJANLowndes31 min
Jun 8, 2:33 PM CDTSevere Thunderstorm WarningJANFranklin, Morehouse, Richland, West Carroll72 min
Jun 8, 3:37 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Tensas, West Carroll53 min

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.